Prirodna ekvivalencija
grafu asociranih bifunktora
Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1986_16_1a_14,
author = {\v{C}erin Zvonko and Tomislav Gianella and Gian Mario},
title = {Prirodna ekvivalencija
grafu asociranih bifunktora},
journal = {Novi Sad Journal of Mathematics},
pages = {181-195},
year = {1986},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_14/}
}
Čerin Zvonko; Tomislav Gianella; Gian Mario. Prirodna ekvivalencija grafu asociranih bifunktora. Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_14/